On covers of abelian groups by cosets

Volume 131 / 2008

Günter Lettl, Zhi-Wei Sun Acta Arithmetica 131 (2008), 341-350 MSC: Primary 20K99; Secondary 05D99, 05E99, 11B25, 11B75, 11R04, 11S99, 20C15, 20D60. DOI: 10.4064/aa131-4-3

Authors

  • Günter LettlInstitut für Mathematik
    und wissenschaftliches Rechnen
    Karl-Franzens-Universität
    Heinrichstraße 36
    A-8010 Graz, Austria
    e-mail
  • Zhi-Wei SunDepartment of Mathematics
    Nanjing University
    Nanjing 210093
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image